# SDR P5CA2015082700110

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734219
- Part serial: 23277
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG APU BITE SHOW WHEN APU RUN IAW FIM 49-11, FAULT TREE 987, APU BITE PROCEDURE, FIG 103, REV 112, BITE TEST NO FAULT AND EXAMINE THE CIRCUIT EIU TO CB P11, B35.  CONDITION CHECK NORMAL IAW AMM 49-61-05-004-001 AND 49-61-05-404-008, REV 112, REPLACED APU CONTROL UNIT IAW AMM 49-61-05-742-045, RE 112, PERFORMED APU CONTROL UNIT BITE TEST.  THE RESULT WAS SATISFACTORY.
